MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; PUMP,DVT,INTERMITTENT,GEN1

MEDLINE INDUSTRIES LP; PUMP,DVT,INTERMITTENT,GEN1
Catalog Number MDS600INT
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6), "staff could not power on the unit and submitted it to us in biomed.".
 
Additional Manufacturer Narrative
According to the facility on (b)(6), "staff could not power on the unit and submitted it to us in biomed.I confirmed that the unit was not powering on and proceeded to troubleshoot.Power cord, fuses, and continuity between input module, fuse board, and power board were all okay upon initial testing.Sparks could be seen specifically inside the white cable connection on the fuse board (cable coming from the power input module) and moving the black/white cables would sometimes allow power but not consistently.Reinforcing pin connections did eliminate spark but did not consistently restore power".The facility stated no patient was involved.Sparks were only visualized during technician troubleshooting.The device is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
PUMP,DVT,INTERMITTENT,GEN1
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20624831
Report Number1417592-2024-00949
Device Sequence Number7552877
Product Code JOW
UDI-Device Identifier40884389817910
UDI-Public40884389817910
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDS600INT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Initial Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown